View Single Post

  #10  
Old 01-31-2019, 02:57 AM
Valentinian's Avatar
Valentinian Valentinian is offline
Front End Supervisor
 
Join Date: Sep 2014
Location: Canberra, Australia
Posts: 203
Default

I had an Implanon ages ago! I'd been having issues with the pill - I'd be fine on one type for 6-9 months, and then I'd start getting slightly depressed and general malaise. I kept having to stop for a couple of months in order to 'reset' my response to them, or change to a different brand. Not fun. So I got an Implanon and didn't have any periods for... IIRC two years, it was awesome.

After that I started getting really light spotting all the time, just enough to be annoying, so my GP took it out (it had formed a capsule and left a tiny white scar, I don't care) and I switched to Depo-Ralovera. That one's an injection in your butt once every three months and I went back to no periods again (yaaaay~!). I never noticed any side effects from that one, but it can cause lowered bone density so I needed to get that checked once in a while. (Found out I actually have denser bones than expected, so that's something that works right in my dumpster fire of a body!) I'm actually planning to go back on that one if I can.